# SDR DALA2023060204455

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 31,481 hours, 4,036 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 WHILE ON LAYOVER IN FCO, MTC REPORTED DAMAGE WAS FOUND ON THE LOWER AFT CORNER OF THE R4 (#4, RIGHT) PASSENGER DOOR (P/N: F5217060004900) DUE TO CATERING TRUCK IMPACT. THE DAMAGE CONSISTS OF A DENT COMMON TO THE LOWER AFT CORNER. THE AREA OF DEFLECTION MEASURES 5.12" LONG X 3.94" WIDE AND IS DEFLECTED 0.98" FROM NOMINAL CONTOUR AS SHOWN IN FIGURE 1-4. THERE ALSO EXISTS MINOR SURFACE SCRATCHES RESULTING IN NEGLIGIBLE MATERIAL LOSS. MTC REPORTS NO DAMAGE TO THE DOOR SEAL OR SEAL RETAINERS AND ALL ATTACH FASTENERS REMAIN SECURE IN PLACE. CORRECTIVE ACTION: REF ER/A 609276-14. (2795603)
